MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., with CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., with CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190713
Medical Device Problem Codes Thermal Decomposition of Device (1071); Fire (1245); Fluid/Blood Leak (1250); Smoking (1585)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (bmt) reported the 2008t power supply caught fire and started smoking during dialysis (treatment) mode.The bmt stated the display went blank and the device started audibly alarming as they saw smoke coming from the power supply.The nurse stated the patient was removed immediately and placed on another device to complete treatment.There were fire and flames seen coming from the power switch area on the power supply.The bmt stated they used a fire extinguisher to put out the fire.The bmt stated the patient lost about 100 cc's of blood as they could not rinse back.Additional information was requested but was not received to date.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Event or Problem Description
A user facility biomedical technician (bmt) reported the 2008t power supply caught fire and started smoking during dialysis (treatment) mode.The bmt stated the display went blank and the device started audibly alarming as they saw smoke coming from the power supply.The nurse stated the patient was removed immediately and placed on another device to complete treatment.There were fire and flames seen coming from the power switch area on the power supply.The bmt stated they used a fire extinguisher to put out the fire.The bmt stated the patient lost about 100 cc's of blood as they could not rinse back.Upon additional information received, the bmt stated when the incident occurred there was smoke, and a small visible fire seen through the fan vent.The machine was plugged into a hospital grade gfci (ground-fault circuit interrupter) outlet and had not failed an electrical leakage test.The machine has not been returned to service as the bmt was still cleaning the debris from the fire extinguisher, performing checks on each module, and had to replace the power supply.The bmt reported other components may need to be replaced but have not been identified.The bmt reported the bottom of the power supply module was charged with various melted wires and components, along with a small, blackened corner of the inside of the chassis where the power supply was housed.The power supply was discarded and was no longer available to be returned for evaluation.Photos were provided for the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).The reported event was confirmed referencing the attached photo, in the photos thermal damage can be observed on components of the power supply.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to be confirmed.

Brand Name
2008T HEMODIALYSIS SYS., with CDX
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25094711
Report Number0008030665-2026-00864
Device Sequence Number17401259
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/07/2026
Not provided
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/07/2026
08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS DIALYZER; Fresenius Bloodlines.; Fresenius Dialyzer.
Patient SexUnknown